# SDR SWAA2021011133259

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1308
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE FAIRING INT RIB NR 7 CRACKED AT EDGE, MARKED DOT 60-031.  FABRICATED AND INSTALLED RIB NR 8 CHORD AT RT HOTL.   STABILIZER LEADING EDGE FAIRING MAT USED BAC 1490-2655 2024-0 CLAD PO 17016 55 AND TREATED PART WITH ALODINE & PRIME AND LOCATED & DRILLED PARTS, IN REF B737-700 SRM 51-40-05-0G-0; 51-20-01 AND DWG 186A1308.
